# SDR SWIA2017120544009

- Difficulty date: November 27, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 27,171 hours, 24,972 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG WHEN EXTENDING THE GEAR. EMERGENCY WAS DECLARED & A/C LANDED WITHOUT INCIDENT. (FLT 4975) CLOSED REMOVED AND REPLACED NLG SELECTOR VALVE ASSY IAW AMM. OPS CHECK GOOD.
